RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1992, Volume 28, Number 10, Pages 1724–1732 (Mi de7935)  

Ordinary Differential Equations

Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. II

O. I. Morozov

Lomonosov Moscow State University

Full text: PDF file (852 kB)

English version:
Differential Equations, 1992, 28:10, 1405–1412

Bibliographic databases:
UDC: 517.926.4
Received: 24.04.1991

Citation: O. I. Morozov, “Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. II”, Differ. Uravn., 28:10 (1992), 1724–1732; Differ. Equ., 28:10 (1992), 1405–1412

Citation in format AMSBIB
\Bibitem{Mor92}
\by O.~I.~Morozov
\paper Some sufficient conditions for the upper semistability of Lyapunov exponents of nonhomogeneous linear systems. II
\jour Differ. Uravn.
\yr 1992
\vol 28
\issue 10
\pages 1724--1732
\mathnet{http://mi.mathnet.ru/de7935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1208402}
\transl
\jour Differ. Equ.
\yr 1992
\vol 28
\issue 10
\pages 1405--1412


Linking options:
  • http://mi.mathnet.ru/eng/de7935
  • http://mi.mathnet.ru/eng/de/v28/i10/p1724

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Number of views:
    This page:51
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021